American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Kenneth R. Davidson, Christopher Ramsey and Orr Moshe Shalit. Operator algebras for analytic varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David P. Blecher and Upasana Kashyap. A characterization and a generalization of $W^{*}$-modules. Trans. Amer. Math. Soc. 363 (2011) 345-363. MR 2719685.
Abstract, references, and article information   
View Article: PDF

[3] Uffe Haagerup, Marius Junge and Quanhua Xu. A reduction method for noncommutative $L_p$-spaces and applications. Trans. Amer. Math. Soc. 362 (2010) 2125-2165. MR 2574890.
Abstract, references, and article information   
View Article: PDF

[4] Efton Park and Jody Trout. On the nonexistence of nontrivial involutive $n$-homomorphisms of $C^{\star }$-algebras. Trans. Amer. Math. Soc. 361 (2009) 1949-1961. MR 2465825.
Abstract, references, and article information   
View Article: PDF

[5] David P. Blecher and Louis E. Labuschagne. Logmodularity and isometries of operator algebras. Trans. Amer. Math. Soc. 355 (2003) 1621-1646. MR 1946408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Blecher and Krzysztof Jarosz. Isomorphisms of function modules, and generalized approximation in modulus. Trans. Amer. Math. Soc. 354 (2002) 3663-3701. MR 1911516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francis J. Murray. Bilinear transformations in Hilbert space . Trans. Amer. Math. Soc. 45 (1939) 474-507. MR 1501999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. J. Murray and J. von Neumann. On rings of operators. II . Trans. Amer. Math. Soc. 41 (1937) 208-248. MR 1501899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1